# SDR QXEA0000176

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ANGLE CHAFED THROUGH AT AFT OUTBOARD END OF MAIN LANDING GEAR DOOR APERTURE.  REPAIRED IAW HORIZON AIR EA 4-57-349, FOKKER SRM 51-31-01 AND SRM 51-10-4.
